# SDR FDEA201111094825

- Difficulty date: November 9, 2011
- Submitted: November 9, 2011
- Operation: Air carrier
- Aircraft: N652FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 735
- Aircraft time: 25,843 hours, 13,592 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53810087204
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MID SEAT TRACK 4L GOUGED AT 2 LOCATIONS BETWEEN FR 48 AND FR 49.  AFTER REMOVAL OF GOUGES ON SEAT TRACK IT WAS FOUND TO BE OUT OF LIMITS IAW A300-600 SRM 53-10-16 PG 105.  R & R SEAT TRACK IAW SRM 51-72-10 PG 2, PARA 5.
